Advertisement

Optimal control of a system governed by a parabolic equation with an infinite number of variables and time delay

  • W. Kotarski
Contributed Papers

Abstract

A distributed control problem with delay for the parabolic operator with an infinite number of variables is considered. The performance index has an integral form. Constraints on controls are assumed. To obtain optimality conditions, the generalization of the Dubovicki-Milutin theorem given by Walczak in Ref. 1 was applied.

Key Words

Parabolic operators with an infinite number of variables distributed control problems with time delay Dubovicki-Milutin theorem regular tangent cones regular improvement cones cones of the same sense Weierstrass theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Walczak, S.,Some Properties of Cones in Normed Spaces and Their Application to Investigating Extremal Problems, Journal of Optimization Theory and Applications, Vol. 42, pp. 561–582, 1984.Google Scholar
  2. 2.
    Berezanski, Yu. M.,Self-Adjointness of Elliptic Operators with an Infinite Number of Variables, Ukrainskij Matematiceskij Zhurnal, Vol. 27, pp. 729–742, 1975.Google Scholar
  3. 3.
    Gali, I. M., andEl-Saify, H. A.,Optimal Control of a System Governed by a Hyperbolic Operator with an Infinite Number of Variables, Journal of Mathematical Analysis and Applications, Vol. 85, pp. 24–30, 1982.Google Scholar
  4. 4.
    Gali, I. M., andEl-Saify, H. A.,Distributed Control of a System Governed by Dirichlet and Neumann Problems for a Self-Adjoint Elliptic Operator with an Infinite Number of Variables, Journal of Optimization Theory and Applications, Vol. 39, pp. 293–298, 1983.Google Scholar
  5. 5.
    Gali, I. M., andEl-Saify, H. A.,Optimal Control of a System Governed by a Self-Adjoint Elliptic Operator with an Infinite Number of Variables, Proceedings of the International Conference on Functional-Differential Systems and Related Topics, II, Warsaw, Poland, 1981.Google Scholar
  6. 6.
    Lions, J. L.,Optimal Control of Systems Governed by Partial Differential Equations, Springer, New York, New York, 1971.Google Scholar
  7. 7.
    Kotarski, W.,Optimal Control of a System Governed by a Parabolic Equation with an Infinite Number of Variables, Journal of Optimization Theory and Applications, Vol. 60, pp. 33–41, 1989.Google Scholar
  8. 8.
    Girsanov, I. V.,Lectures on Mathematical Theory of Extremum Problems, Springer, New York, New York, 1972.Google Scholar
  9. 9.
    Artola, M., Equations Paraboliques á Retardement, Comptes Rendus de l'Academie des Sciences, Paris, France, Vol. 264, pp. 668–671, 1967.Google Scholar
  10. 10.
    Baiocchi, C., Sulle Equazioni Differentiali Astratte Lineari del Primo e del Secondo Ordine negli Spazi di Hilbert, Annali di Matematica Pura ed Applicata, Vol. 76, pp. 233–304, 1967.Google Scholar
  11. 11.
    Lasiecka, I.,Conical Approximations of Sets with Applications to Optimization Problems, PhD Thesis, Technical University, Warsaw, Poland, 1974.Google Scholar
  12. 12.
    Walczak, S.,On Some Control Problems, Acta Universitatis Lodziensis, Folia Mathematica, Vol. 1, pp. 187–196, 1984.Google Scholar
  13. 13.
    Ioffe, A. D., andTikhomirov, V. M.,Theory of Extremal Problems, Academic Press, New York, New York, 1979.Google Scholar
  14. 14.
    Werner, J.,Optimization: Theory and Applications, Viewag, Braunschweig, Germany, 1984.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • W. Kotarski
    • 1
  1. 1.Institute of MathematicsSilesian UniversityKatowicePoland

Personalised recommendations